Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Invariant subspaces of super left-commutants


Author: Hailegebriel E. Gessesse
Journal: Proc. Amer. Math. Soc. 137 (2009), 1357-1361
MSC (2000): Primary 47A15; Secondary 46B42, 47B65
DOI: https://doi.org/10.1090/S0002-9939-08-09673-1
Published electronically: October 6, 2008
MathSciNet review: 2465659
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a positive operator $Q$ on a Banach lattice, one defines $\langle Q]=\{T\geq 0 : ~TQ\leq QT\}$ and $[Q\rangle =\{T\geq 0 : TQ\geq QT\}$. There have been several recent results asserting that, under certain assumptions on $Q$, $[Q\rangle$ has a common invariant subspace. In this paper, we use the technique of minimal vectors to establish similar results for $\langle Q]$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A15, 46B42, 47B65

Retrieve articles in all journals with MSC (2000): 47A15, 46B42, 47B65


Additional Information

Hailegebriel E. Gessesse
Affiliation: Department of Mathematical and Statistical Sciences, University of Alberta, Edmonton, Alberta, T6G 2G1, Canada
Email: hgessesse@math.ualberta.ca

Keywords: Invariant subspace, quasinilpotent operator, positive operator
Received by editor(s): April 11, 2008
Published electronically: October 6, 2008
Communicated by: Nigel J. Kalton
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.